# SDR DALA2022082505734

- Difficulty date: August 25, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737
- Aircraft serial: 31916
- Aircraft time: 29,253 hours, 11,103 cycles
- System (JASC): 2330 · Entertainment System
- Part: Display
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9005080) BURNING PLASTIC SMELL BEFORE PUSHBACK ROWS 31-32. FOUND SMELL COMING FROM IFE MONITOR AT 32C. REMOVED MONITOR AT 32C (082155). INSTALLED NEW MONITOR AT 32C PER B737 AMM 23-37-08. OPS CKS OK.
